A product of tensor product L-functions of quasi-split classical groups of Hermitian type

Dihua Jiang University of Minnesota Lei Zhang National University of Singapore

Number Theory Representation Theory mathscidoc:1803.24001

Geom. Funct. Anal., 24, (2), 552–609, 2014
No abstract uploaded!
Bessel periods of Eisenstein series, global zeta integrals, tensor product L-functions, classical groups of Hermitian type
[ Download ] [ 2018-03-02 04:46:01 uploaded by zhang_lei ] [ 469 downloads ] [ 0 comments ]
@inproceedings{dihua2014a,
  title={A product of tensor product L-functions of quasi-split classical groups of Hermitian type},
  author={Dihua Jiang, and Lei Zhang},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20180302044601187591955},
  booktitle={Geom. Funct. Anal.},
  volume={24},
  number={2},
  pages={552–609},
  year={2014},
}
Dihua Jiang, and Lei Zhang. A product of tensor product L-functions of quasi-split classical groups of Hermitian type. 2014. Vol. 24. In Geom. Funct. Anal.. pp.552–609. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20180302044601187591955.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved